Translator Disclaimer
November/December 2012 Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces
Alessandro Fonda, Andrea Sfecci
Differential Integral Equations 25(11/12): 993-1010 (November/December 2012).

Abstract

We generalize the phase-plane method approach introduced in [9] to the case of higher dimensions. To this aim, the phase-space is assumed to be decomposable as a product of planes, where the corresponding components of the solutions can be controlled by means of suitable plane curves. We then apply our general result to the periodic problem associated to a system of coupled oscillators, with retraction forces having a linear growth, or with one-sided superlinear nonlinearities.

Citation

Download Citation

Alessandro Fonda. Andrea Sfecci. "Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces." Differential Integral Equations 25 (11/12) 993 - 1010, November/December 2012.

Information

Published: November/December 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1274.34125
MathSciNet: MR3013401

Subjects:
Primary: 34C15, 34C25

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 11/12 • November/December 2012
Back to Top